Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 126, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 22, 2014, 5:25 PM CDT for Choctaw County, Alabama. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2014, 5:25 PM CDT (22:25 UTC)
- Expired
- Jul 22, 2014, 5:40 PM CDT
- In force
- 15 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Choctaw County, AL
The radar
The Mobile radar (KMOB), 120 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 642 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1100 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
321 WUUS54 KMOB 222225 SVRMOB ALC023-222315- /O.NEW.KMOB.SV.W.0126.140722T2225Z-140722T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 525 PM CDT TUE JUL 22 2014 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA... * UNTIL 615 PM CDT * AT 525 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 20 MILES NORTH OF CHATOM...OR 2 MILES SOUTHEAST OF SILAS...AND MOVING WEST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... SILAS... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES. TO REPORT SEVERE WEATHER...CALL (800) 284-9059. && LAT...LON 3170 8846 3185 8847 3180 8823 3170 8824 TIME...MOT...LOC 2225Z 106DEG 19KT 3175 8831 $$
1 follow-up statement
269 WWUS54 KMOB 222240 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 540 PM CDT TUE JUL 22 2014 ALC023-222250- /O.CAN.KMOB.SV.W.0126.000000T0000Z-140722T2315Z/ CHOCTAW AL- 540 PM CDT TUE JUL 22 2014 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN CHOCTAW COUNTY... AT 540 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHWESTERN CHOCTAW COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. TO REPORT SEVERE WEATHER...CALL (800) 284-9059. LAT...LON 3170 8846 3185 8847 3180 8823 3170 8824 TIME...MOT...LOC 2240Z 106DEG 19KT 3177 8840 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 4:00 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 22, 4:00 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 400 PM CDT TUE JUL 22 2014 .SHORT TERM [TONIGHT AND WEDNESDAY]...AN UPPER LOW PRESSURE AREA OVER EXTREME SOUTHEAST MISSISSIPPI WILL DRIFT SLOWLY WESTWARD DURING THE NEXT 24 HOURS...BECOMING CENTERED OVER SOUTHEAST LOUISIANA BY LATE WEDNESDAY AFTERNOON. PRECIPITABLE WATER VALUES WILL REMAIN BETWEEN 1.6 TO 1.9 INCHES OVER THE FORECAST AREA ALONG THE EASTERN PERIPHERY OF THE LOW PRESSURE SYSTEM THROUGH THE PERIOD. EXPECT ONGOING SCATTERED SHOWERS AND THUNDERSTORMS WEST OF I-65 TO PERSIST INTO THE EVENING HOURS...WITH ISOLATED COVERAGE EAST OF I-65. THE FORECAST AREA SHOULD THEN BE RAIN-FREE AFTER MIDNIGHT THROUGH THE EARLY MORNING HOURS ON WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL REGENERATE WEST OF I-65 DURING THE AFTERNOON HOURS...WITH ISOLATED COVERAGE EAST OF I-65. THE FORECAST AREA SHOULD THEN BE RAIN-FREE AFTER MIDNIGHT THROUGH THE EARLY MORNING HOURS ON WEDNESDAY. THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH...HAIL UP TO ONE-HALF INCH IN DIAMETER...AND HOURLY RAINFALL RATES OF 1 TO 2 INCHES. LOWS TONIGHT WILL RANGE FROM 68 TO 73 DEGREES MOST LOCATIONS...WITH MID/UPPER 70S ALONG THE BEACHES. HIGH TEMPERATURES WEDNESDAY WILL RANGE FROM 88 TO 93 DEGREES INLAND AREAS...WITH MID 80S ALONG THE BEACHES. /22 .LONG TERM [THURSDAY THROUGH TUESDAY]...THE REMAINS OF THE UPPER LOW WILL MERGE WITH A DIGGING TROUGH MOVING SOUTH ACROSS THE TENNESSEE VALLEY WEDNESDAY NIGHT INTO THURSDAY. AHEAD OF THE TROUGH...A WEAK COLD FRONT WILL MOVE SOUTH TOWARD NORTHERN PORTIONS OF THE AREA WHERE IT WILL STALL AND GRADUALLY WASH OUT LATE IN THE WEEK. MEANWHILE...THE WEAK UPPER TROUGH WILL PERSIST THROUGH THE WEEKEND. THIS WILL MAINTAIN THE DAILY AFTERNOON AND EARLY EVENING SCATTERED SHOWERS AND THUNDERSTORMS. A STRONG UPPER TROUGH WILL DIG ACROSS THE EASTERN STATES EARLY NEXT WEEK SENDING ANOTHER COLD FRONT TOWARD THE AREA. HOWEVER...THE GLOBAL MODELS DISAGREE ON THE EXACT TIMING OF THE FRONT AND WILL LEAVE THE SCATTERED SHOWERS AND THUNDERSTORMS FOR EARLY NEXT WEEK ALONE FOR NOW. /13 && .AVIATION [22.18Z KMOB/KBFM/KPNS TAF ISSUANCE]...CLUSTERS OF THUNDERSTORMS DEVELOPING ALONG THE NORTHERN GULF COAST WILL IMPACT AREA TAF SITES WITH PERIODS OF MVFR CIGS AND IFR OR LOWER VISIBILITY REDUCTIONS THROUGHOUT THE AFTERNOON. TEMPO GROUPS ADDED FROM 18Z TO 21Z...AND FROM 21Z TO 24Z. SURFACE WINDS WILL BE VARIABLE AND GUSTY NEAR THUNDERSTORMS. PREVAILING WINDS WILL MOSTLY RETURN TO THE SOUTH BY LATE AFTERNOON BECOMING VARIABLE 5 KNOTS OR LESS OVERNIGHT INTO WEDNESDAY MORNING. /22 && .MARINE...A RIDGE OF HIGH PRESSURE WILL REMAIN PLACE ACROSS THE EASTERN GULF OF MEXICO THROUGH THE WEEK. THIS PATTERN WILL MAINTAIN A LIGHT TO MODERATE SOUTHWEST FLOW ACROSS THE MARINE AREA. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEK. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 71 89 72 92 73 / 20 20 20 40 20 PENSACOLA 74 90 75 90 77 / 20 20 20 40 20 DESTIN 76 89 78 89 78 / 20 20 20 40 20 EVERGREEN 69 92 70 94 71 / 30 30 20 40 20 WAYNESBORO 68 91 70 93 70 / 30 30 20 40 20 CAMDEN 69 92 70 93 70 / 30 30 20 40 20 CRESTVIEW 70 91 71 93 72 / 20 20 20 30 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 22, 4:45 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 445 PM CDT TUE JUL 22 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-232200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 445 PM CDT TUE JUL 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT A MODERATE RISK OF RIP CURRENTS IS FORECAST ALONG THE BEACHES OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING. STORMS WILL MOVE NORTHWEST OVER THE EASTERN ZONES AND WEST TO SOUTHWEST OVER THE WESTERN ZONES AROUND AN UPPER LEVEL LOW PRESSURE SYSTEM CENTERED OVER THE CENTRAL GULF COAST. THE STRONGEST STORMS HAVE A HISTORY OF PRODUCING 40 TO 50 MPH WIND GUSTS...FREQUENT LIGHTNING... LOCALLY HEAVY RAINFALL AND PEA SIZE HAIL. THESE HAZARDS REMAIN A POSSIBILITY IN STRONG STORMS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEK...BUT OVERALL RAIN CHANCES WILL BE LOWER. SOME OF THE STORMS WILL BRING LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING...AND STRONG GUSTY WINDS. A MODERATE RISK OF RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-232200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 445 PM CDT TUE JUL 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS CAN BRING BRIEF STRONG WIND GUSTS...FREQUENT LIGHTNING...AND HEAVY RAIN...REDUCING VISIBILITY TO BELOW A MILE AT TIMES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY OVERNIGHT...WILL CONTINUE THROUGH MIDWEEK. SOME MAY BRING STRONG WIND GUSTS...FREQUENT LIGHTNING...AND HEAVY RAIN REDUCING VISIBILITY TO BELOW A MILE AT TIMES.
In the hours before
Special weather statement, Jul 22, 2:07 PM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 207 PM CDT TUE JUL 22 2014 MSZ075-222015- PERRY MS- 207 PM CDT TUE JUL 22 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...THROUGH 315 PM CDT... AT 208 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES NORTH OF WIGGINS...OR 10 MILES SOUTH OF NEW AUGUSTA...AND MOVING SOUTHWEST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHWESTERN PERRY COUNTY THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. &&
Special weather statement, Jul 22, 3:32 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 332 PM CDT TUE JUL 22 2014 MSZ075-222130- PERRY MS- 332 PM CDT TUE JUL 22 2014 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY COUNTY IN SOUTHEAST MISSISSIPPI...THROUGH 430 PM CDT... AT 329 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF RICHTON...OR 3 MILES SOUTHEAST OF NEW AUGUSTA...AND MOVING WEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... NEW AUGUSTA... BEAUMONT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. &&
Special weather statement, Jul 22, 4:21 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 421 PM CDT TUE JUL 22 2014 ALZ054-222200- WILCOX AL- 421 PM CDT TUE JUL 22 2014 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN WILCOX COUNTY IN SOUTHWEST ALABAMA...THROUGH 500 PM CDT... AT 421 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES EAST OF THOMASVILLE...OR 4 MILES SOUTHEAST OF PINE HILL...AND MOVING NORTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... YELLOW BLUFF... PINE HILL... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. &&
Special weather statement, Jul 22, 4:23 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 423 PM CDT TUE JUL 22 2014 ALZ052-053-061-062-222215- WASHINGTON AL-UPPER BALDWIN AL-CLARKE AL-UPPER MOBILE AL- 423 PM CDT TUE JUL 22 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON... SOUTHERN CLARKE...NORTHWESTERN BALDWIN AND NORTHEASTERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 515 PM CDT... AT 423 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF BAY MINETTE...OR 4 MILES SOUTH OF I65 AND AL 225...AND MOVING NORTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... MOWA CHOCTAW RESERVATION... MOVICO... MOUNT VERNON... CALVERT... BUCKS... I65 AND AL 59... I65 AND AL 287... I65 AND AL 225... BAY MINETTE... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 25 AND 39. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. &&
Special weather statement, Jul 22, 4:36 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 436 PM CDT TUE JUL 22 2014 MSZ067-222215- WAYNE MS- 436 PM CDT TUE JUL 22 2014 ...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...THROUGH 515 PM CDT... AT 436 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF WAYNESBORO...OR 2 MILES NORTHWEST OF CLARA...AND MOVING NORTHWEST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... WAYNESBORO... CLARA... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. &&
Special weather statement, Jul 22, 5:19 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 519 PM CDT TUE JUL 22 2014 ALZ051-052-222245- CHOCTAW AL-WASHINGTON AL- 519 PM CDT TUE JUL 22 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHOCTAW AND NORTHWESTERN WASHINGTON COUNTIES IN SOUTHWEST ALABAMA...THROUGH 545 PM CDT... AT 519 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 19 MILES NORTH OF CHATOM...OR 6 MILES EAST OF SILAS...AND MOVING WEST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... SILAS... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 1:31 PM CDT | Areal Flood Advisory | MOB | Mobile | 119 min |
| Jul 22, 1:55 PM CDT | Flash Flood Warning | MOB | Mobile | 2 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.